Should You Eat Yogurt While Taking Antibiotics?

Answer

There is no information available to suggest that you should not eat yogurt while taking antibiotics. In fact, there are recommendations for people to eat probiotic yogurts if they find that an antibiotic gives them diarrhea as a side effect.
Q&A Related to "Should You Eat Yogurt While Taking Antibiotics..."
Antibiotics can destroy the normal, "good" bacteria in our
http://www.chacha.com/question/why-are-you-told-to...
Being that the antibotics may remove all the good bacteria in your stomach, it's best to eat yogurt to help replace that. If you do not, you could have diarrhea.
http://wiki.answers.com/Q/What_should_one_eat_whil...
You can eat, while taking Coumadin, foods that are low in vitamin K like, anchovies, beets, cauliflower, celery, corn, cucumber, eggplant and so much more.
http://answers.ask.com/Health/Pharmacy/what_can_i_...
1. When you first start taking the antibiotics, make sure to wear 100 percent cotton underwear for the duration of the treatment and for about a one to two weeks afterward. Synthetic
http://www.ehow.com/how_4423506_prevent-yeast-infe...
Explore this Topic
The reason some people eat yogurt while taking antibiotics is because the yogurt helps to fight yeast infections that antibiotics can sometimes cause. ...
You should avoid consuming dairy products while you are taking antibiotics. Dairy can interfere with the medication, causing a loss of effectiveness. Dairy products ...
You should eat one serving or one cup a day when taking antibiotics to avoid a yeast infection. However, this doesn't cure one. If you have symptoms see your doctor ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com